# SDR C2XA11SH161

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 27,099 hours, 20,353 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522477003
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BAGGAGE DOOR INNER FRAME SKIN GOUGED AT LOWER, FWD AND CENTER AREAS.  MAINTENANCE PERFORMED REPAIR ON BAGGAGE DOOR INNER SKIN IAW EC5230-01208.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
